RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematial Scineces:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematial Scineces, 2015, Issue 2, Pages 7–10 (Mi uzeru18)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

On automorphisms of some periodic products of groups

A. L. Gevorgyan, Sh. A. Stepanyan

Yerevan State University

Abstract: It is proved, that if the order of a splitting automorphism of $n$-periodic product of cyclic groups of order $r$ is a power of some prime, then this automorphism is inner, where $n\geq 1003$ is odd and $r$ divides $n$. This is a generalization of the analogue result for free periodic groups.

Keywords: $n$-periodic product of groups, inner automorphism, normal automorphism, free Burnside group.

Full text: PDF file (138 kB)
References: PDF file   HTML file
MSC: Primary 20F05; Secondary 20E36, 20F50, 20D45
Received: 30.04.2015
Accepted:29.05.2015
Language:

Citation: A. L. Gevorgyan, Sh. A. Stepanyan, “On automorphisms of some periodic products of groups”, Proceedings of the YSU, Physical and Mathematial Scineces, 2015, no. 2, 7–10

Citation in format AMSBIB
\Bibitem{GevSte15}
\by A.~L.~Gevorgyan, Sh.~A.~Stepanyan
\paper On automorphisms of some periodic products of groups
\jour Proceedings of the YSU, Physical and Mathematial Scineces
\yr 2015
\issue 2
\pages 7--10
\mathnet{http://mi.mathnet.ru/uzeru18}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru18
  • http://mi.mathnet.ru/eng/uzeru/y2015/i2/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Izv. Math., 81:5 (2017), 889–900  mathnet  crossref  crossref  mathscinet  mathscinet  adsnasa  isi  elib  scopus
    2. V. S. Atabekyan, A. L. Gevorgyan, Sh. A. Stepanyan, “The unique trace property of $n$-periodic product of groups”, Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), 52 (2017), 161–165  mathscinet
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:88
    Full text:15
    References:65
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019